Illinois Journal of Mathematics

Some operator inequalities concerning generalized inverses

P. J. Maher

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 34, Issue 3 (1990), 503-514.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988167

Digital Object Identifier
doi:10.1215/ijm/1255988167

Mathematical Reviews number (MathSciNet)
MR1053559

Zentralblatt MATH identifier
0733.47001

Subjects
Primary: 47A30: Norms (inequalities, more than one norm, etc.)
Secondary: 47A05: General (adjoints, conjugates, products, inverses, domains, ranges, etc.) 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20]

Citation

Maher, P. J. Some operator inequalities concerning generalized inverses. Illinois J. Math. 34 (1990), no. 3, 503--514. doi:10.1215/ijm/1255988167. https://projecteuclid.org/euclid.ijm/1255988167


Export citation